# SDR 96ZZZX5046

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35YV
- Make and model: Beech 1900D
- Aircraft serial: UE35
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 3115154
- Condition: Plugged
- Location: Pt Housing Oil
- Part time: 9,267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DISASSEMBLY, THE NR 3 BEARING WAS FOUND COMPLETELY DESTROYED.  IT APPEARS TO BE OIL STARVATION DUE TO THE NR 3 AND NR 4 BEARING OIL NOZZLE BEING PLUGGED.  WHEN THE NOZZLE WAS FLOW CHECKED, IT REVEALED 3 OF THE 4 OIL PORTS WERE PLUGGED. THE BLOCKAGE APPEARS TO BE CARBON BUILD-UP INSIDE THE NOZZLE.  THE OIL NOZZLE WAS SENT TO PRATT AND WHITNEY FOR INVESTIGATION ALONG WITH THE FAILED NR 3 BEARING REMAINS.
